American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A63) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Kevin Broughan, Sergio Guzman Sanchez and Florian Luca. Perfect repdigits. Math. Comp. 82 (2013) 2439-2459.
Abstract, references, and article information   
View Article: PDF

[2] Hugh L. Montgomery and Ulrike M. A. Vorhauer. Greedy sums of distinct squares. Math. Comp. 73 (2004) 493-513. MR 2034134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Borwein and Terry A. Loring. Some questions of Erd\H os and Graham on numbers of the form $\sum g\sb n/2\sp {g\sb n}$ . Math. Comp. 54 (1990) 377-394. MR 990598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. W. Stewart. A curiosity concerning the representation of integers in noninteger bases . Math. Comp. 51 (1988) 755-756. MR 930227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Kannan, A. K. Lenstra and L. Lovász. Polynomial factorization and nonrandomness of bits of algebraic and some transcendental numbers . Math. Comp. 50 (1988) 235-250. MR 917831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. H. Lehmer, K. Mahler and A. J. van der Poorten. Integers with digits $0$ or $1$ . Math. Comp. 46 (1986) 683-689. MR 829638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1